# SDR SWIA2020081251766

- Difficulty date: June 27, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAIN MAST DIAPHRAGM IN THE A BAY BETWEEN F.S. 333 AND 347 COMMON TO STGR 25R IS CORRODED OUT OF LIMITS.    REMOVED AND INSTALLED A NEW FWD DRAIN MAST DIAPHRAGM IAW SRM AND DWG.
